# SDR 2022F00327

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: General aviation
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 5,793 hours, 2,328 cycles
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A2295220
- Part serial: 2439
- Condition: Damaged
- Location: Zone 400
- Part time: 5,793 hours, 2,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DISCOVERED TO THE #1 ENGINE RIGHT SIDE THRUST REVERSER TRANSLATING SLEEVE.  2 HORIZONTAL GOUGES 7 INCHES LONG, 1/4 DEEP INTO COMPOSITE SKIN APPROXIMATELY 4 INCHES APART.  BOEING SR ISSUED FOR PERMANENT REPAIR IN 25 CYCLES.
